MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 300-01-09 - eq, humeral stem primary, press fit 9mm: (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6).320-15-04 - rs glenoid plate post aug, 8 deg, right: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: (b)(6).320-20-30 - eq rev cmprss scrw lck cap kit, 4.5 x 30mm: (b)(6).320-20-30 - eq rev cmprss scrw lck cap kit, 4.5 x 30mm: (b)(6).320-38-00 - equinoxe rev 38mm humeral liner +0: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 79 yo female patient, initial right shoulder implanted in (b)(6) 2022, underwent a revision procedure in (b)(6) 2025, approximately 2 years 1 month post the initial procedure.The patient¿s baseplate had come loose.2 out of the 3 screws had broken.The surgeon could not revise to a reverse because the area was too small.The surgeon packed the glenoid with bone graft and he put in a big cta.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.There were no x-rays available.The explanted devices are not available for return as they were disposed of by the hospital.No device images were able to be obtained.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been due to glenoid loosening and fracture of the compression screws.However, the reported loosening and fracture could not be confirmed, and the sequence of events could not be determined from the reported information.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21316268
Report Number1038671-2025-00692
Device Sequence Number18255944
Product Code KWT
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale